About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 805978, 6 pages
http://dx.doi.org/10.1155/2013/805978
Research Article

Global Attractor for Partial Functional Differential Equations with State-Dependent Delay

1College of Science, Zhejiang A and F University, Hangzhou, Zhejiang 311300, China
2Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 25 March 2013; Accepted 28 June 2013

Academic Editor: Ferenc Hartung

Copyright © 2013 Zhimin He and Bo Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhimin He and Bo Du, “Global Attractor for Partial Functional Differential Equations with State-Dependent Delay,” Abstract and Applied Analysis, vol. 2013, Article ID 805978, 6 pages, 2013. doi:10.1155/2013/805978